CBS Releases 2022-2023 Fall Schedule

“Farnsby & B” – As Sam and Jay await the arrival of their first official B&B guests, they face obstacles triggered by a Norse curse placed upon them by Thorfinn. Also, Isaac takes a huge, centuries-in-the-making step in his personal life, on the first season finale of the CBS Original series GHOSTS, Thursday, April 21 (9:01-9:30 PM, ET/PT) on CBS Television Network, and available to stream live and on demand on Paramount+*.
Pictured (L-R): Rose McIver as Samantha.
Photo Credit: CBS ©2022 CBS Broadcasting, Inc. All Rights Reserved. Highest quality screengrab available.

CBS announced today the premiere dates for its 2022-2023 fall season that begins Monday, Sept. 19. The Network will roll out the strategic launches of four new shows and 18 returning series over a few weeks.

Of note, the new romance adventure competition THE REAL LOVE BOAT will now air at 9:00 PM on Wednesdays, leading into THE AMAZING RACE in its new time period at 10:00 PM.

SATURDAY, SEPT. 17
10:00-11:00 PM 48 HOURS (35th season premiere)

SUNDAY, SEPT. 18 (Football Doubleheader)*
7:30-8:30 PM 60 MINUTES (55th season premiere)

MONDAY, SEPT. 19
8:00-8:30 PM THE NEIGHBORHOOD (fifth season premiere)
8:30-9:00 PM BOB ♥ ABISHOLA (fourth season premiere)
9:00-10:00 PM NCIS (20th season premiere)
10:00-11:00 PM NCIS: HAWAI’I (second season premiere)

TUESDAY, SEPT. 20
8:00-9:00 PM FBI (fifth season premiere)
9:00-10:00 PM FBI: INTERNATIONAL (second season premiere)
10:00-11:00 PM FBI: MOST WANTED (fourth season premiere)

WEDNESDAY, SEPT. 21
8:00-10:00 PM SURVIVOR (two-hour 43rd season premiere)
10:00-11:00 PM THE AMAZING RACE (34th season premiere, NTP)

SUNDAY, SEPT. 25
8:00-10:00 PM BIG BROTHER (24th season finale)

WEDNESDAY, SEPT. 28
8:00-9:30 PM SURVIVOR (90-minute episode)
9:30-11:00 PM THE AMAZING RACE (90-minute episode)

THURSDAY, SEPT. 29
8:00-8:30 PM YOUNG SHELDON (sixth season premiere)
8:30-9:00 PM GHOSTS (second season premiere, NTP)
9:00-10:00 PM SO HELP ME TODD (SERIES DEBUT)
10:00-11:00 PM CSI: VEGAS (second season premiere, NTP)

SUNDAY, OCT. 2 (Football Doubleheader)*
7:30-8:30 PM 60 MINUTES
8:30-9:30 PM THE EQUALIZER (third season premiere)
9:30-10:30 PM EAST NEW YORK (SERIES DEBUT)

WEDNESDAY, OCT. 5
8:00-9:00 PM SURVIVOR (RTP)
9:00-10:00 PM THE REAL LOVE BOAT (SERIES DEBUT, NTP)
10:00-11:00 PM THE AMAZING RACE

FRIDAY, OCT. 7
8:00-9:00 PM S.W.A.T. (sixth season premiere, NTP)
9:00-10:00 PM FIRE COUNTRY (SERIES DEBUT)
10:00-11:00 PM BLUE BLOODS (13th season premiere)

SUNDAY, OCT. 9
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE EQUALIZER (RTP)
9:00-10:00 PM EAST NEW YORK (RTP)
10:00-11:00 PM NCIS: LOS ANGELES (14th season premiere, NTP)

Related articles

Comments

Share article

Latest articles

New Trailers